7/9(Tue)You Don’t Have to Be Good at Your Hobbies (Host:Kooper)

回覆文章
Kooper
YOYO member
文章: 2731
註冊時間: 週三 4月 11, 2007 11:40 pm

7/9(Tue)You Don’t Have to Be Good at Your Hobbies (Host:Kooper)

文章 Kooper »

Hi my friends,

Please read the article below before coming to the meeting. Thanks.

You Don’t Have to Be Good at Your Hobbies: https://symptomsofliving.com/blog/you-d ... r-hobbies/


Questions for Discussion:
Session One
1. What are some hobbies you currently enjoy, and how skilled are you at them? How does your skill level impact your enjoyment of these hobbies?

2. Do you consider turning any of your hobbies into a side hustle? Have you heard of any successful side jobs that started as leisure pursuits?

3. How do you balance hobbies with other productive activities in your life? Do you ever feel guilty about spending much time on hobbies?

Session Two
4. Hobbies can be used as a form of mental rest. How do your hobbies help you relax and recharge? Do you have any "mind off, hands on" activities that you particularly enjoy?

5. Hobby burnout is the physical and mental exhaustion from spending too much time or energy on a hobby, leading to loss of interest, decreased enjoyment, and even aversion to the activity. Have you experienced hobby burnout? What was it like and how did you avoid it?

6. Has it ever happened that your partner or any of your significant family members dislike your hobbies? Why, and how did you resolve the conflicts?



Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements


Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $85)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
Shirley Hsu
YOYO member
文章: 37
註冊時間: 週日 8月 03, 2014 8:43 pm

Re: 7/9(Tue)You Don’t Have to Be Good at Your Hobbies (Host:Kooper)

文章 Shirley Hsu »

Move to the top.
回覆文章